# SDR DALA2015042602919

- Difficulty date: April 17, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,175 hours, 24,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LT INBD AFT FLAP INBD T/E DAMAGED.  REMOVED LT INBD AFT FLAP ASSY IAW AMM 27-51-12.  CLEANED, INSPECTED ATTACH POINTS AND HARDWARE.  INSTALLED SERVICEABLE LT INBD AFT FLAP ASSY IAW AMM 27-51-12.  LP1908951.
